# SDR 08FDEA01829

- Difficulty date: May 12, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 74,463 hours, 30,363 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC05026
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBD FLAP, INBD HINGE, LOCATION NR 3 INBD LUG FACE OUTER SURFACE IS CORRODED.   LUG THICKNESS VERIFIED TO BE .421 IAW BAC CMM 57-44-01.  CORROSION FOUND AND REMOVED FROM LUG FACE NR 3 INBD TO .405.  LUG FOUND TO BE OUT OF LIMITS IAW BAC CMM 57-44-08.  ETCHED NR 3 LUG FACE IAW SOPM 20-11-02.  FLAP PEENED NR 3 INBD LUG FACE IAW SOPM 20-11-01.  CAD PLATING REQUIRED AND ACCOMPLISHED ON N/R N00629 FOR THE TOTAL SURFACE AREA.
